Login
A distributional semantic approach to the periodization of change in the productivity of constructions
Résumé
   
Mots-clés
   
Citation Hilpert, M. (2017). A distributional semantic approach to the periodization of change in the productivity of constructions. International Journal of Corpus Linguistics, 22(4), 490-520.
   
Type Article de périodique (Anglais)
Date de publication 22-11-2017
Nom du périodique International Journal of Corpus Linguistics
Volume 22
Numéro 4
Pages 490-520
URL https://doi.org/10.1075/ijcl.16128.per